# SDR FDEA201806301603

- Difficulty date: June 30, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 57,391 hours, 22,110 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654N0010127
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING SKIN REPAIR, FOUND LT STRINGER 23 AT STA 1580 DAMAGED. CUT DAMAGED SECTION OF STRINGER 23 AT STA 1580 REF SRM 53-00-03-2R. PERFORMED HFEC AFTER DAMAGE WAS CUT OUT REF NTM PT6. NO INDICATIONS NOTED. FABRICATED STRINGER REPAIR FILLER AND STRINGER DOUBLERS PER SRM 53-00-03-2R. INSTALLED REPAIR STRINGER AND STRINGER SLICE REF 53-00-03-2R, REF EA F5330-T0340874 P1.
